# SDR AALA202409276609

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 28,023 hours, 11,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTIANS L3 WINDOW IS DIFFICULT TO SEE OUT BACK THIRD OF THE WINDOW. MAINTENACE REMOVED AND REPLACED CAP L3 WINDOW IAW AMM 56-11-21.
